Alert archive / Missouri / Frost Advisories in 2008

Frost Advisory 2, NWS Springfield, MO

May 3, 200834 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this frost advisory at May 3, 2008, 3:33 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at May 3, 2008, 3:36 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 3, 2008, 3:33 AM CDT (08:33 UTC)
In effect from
May 3, 2008, 3:36 PM CDT
Expired
May 4, 2008, 8:00 AM CDT
In force
16 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2223 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KSGF 030833
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 AM CDT SAT MAY 3 2008

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM SUNDAY...

.A STRONG SURFACE HIGH WILL BUILD INTO THE MISSOURI OZARKS
SATURDAY NIGHT AND EARLY SUNDAY. WITH CLEAR SKIES AND LIGHT WINDS
RADIATIONAL COOLING WITH ALLOW TEMPERATURES TO DROP TO THE LOWER
AND MIDDLE 30S ACROSS THE AREA WITH THE DEVELOPMENT OF FROST
LIKELY ESPECIALLY IN VALLEYS AND LOW LYING AREAS.

KSZ073-097-101-MOZ055-066>069-077>081-088>096-101>105-032045-
/O.NEW.KSGF.FR.Y.0002.080504T0800Z-080504T1300Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-VERNON-ST. CLAIR-HICKORY-CAMDEN-
BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE-WEBSTER-
WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-MCDONALD-BARRY-STONE-
TANEY-OZARK-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...NEVADA...
APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...CAMDENTON...
LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR...BUFFALO...
LEBANON...JOPLIN...CARTHAGE...GREENFIELD...SPRINGFIELD...
MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NEOSHO...
AURORA...MOUNT VERNON...NIXA...OZARK...AVA...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA
333 AM CDT SAT MAY 3 2008

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. 

SURFACE HIGH PRESSURE WILL BUILD OVER SOUTHWEST MISSOURI SATURDAY
NIGHT AND EARLY SUNDAY. STRONG RADIATIONAL COOLING WITH CLEAR
SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP IN THE
LOWER AND MIDDLE 30S. WITH DEW POINTS EXPECTED TO BE IN THE LOW
30S ACROSS THE AREA... FROST WILL LIKELY DEVELOP ESPECIALLY IN
VALLEYS AND LOW LYING AREAS WHERE COLDER AND DENSER AIR WILL
SETTLE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

ANGLE
3 follow-up statements
000 
WWUS73 KSGF 032036
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT SAT MAY 3 2008

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM SUNDAY...

MOZ056>058-070-071-082-083-097-098-106-041300-
/O.EXA.KSGF.FR.Y.0002.080504T0800Z-080504T1300Z/
MORGAN-MILLER-MARIES-PULASKI-PHELPS-TEXAS-DENT-HOWELL-SHANNON-
OREGON-
INCLUDING THE CITIES OF...VERSAILLES...ELDON...LAKE OZARK...
VIENNA...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...HOUSTON...
CABOOL...SALEM...WEST PLAINS...WINONA...EMINENCE...THAYER...ALTON
336 PM CDT SAT MAY 3 2008

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. 

SURFACE HIGH PRESSURE WILL BUILD INTO SOUTHEAST KANSAS AND THE
MISSOURI OZARKS TONIGHT...BECOMING CENTERED ALONG THE ARKANSAS AND
MISSOURI STATE LINE BY DAYBREAK SUNDAY MORNING. THIS WILL ALLOW THE
AIR NEAR THE GROUND TO COOL RAPIDLY WITH TEMPERATURES FALLING INTO
THE 30S OVERNIGHT. FROST WILL LIKELY DEVELOP...ESPECIALLY IN VALLEYS AND
LOW LYING AREAS WHERE COLDER AND DENSER AIR WILL SETTLE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

KSZ073-097-101-MOZ055-066>069-077>081-088>096-101>105-041300-
/O.CON.KSGF.FR.Y.0002.080504T0800Z-080504T1300Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-VERNON-ST. CLAIR-HICKORY-CAMDEN-
BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE-WEBSTER-
WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-MCDONALD-BARRY-STONE-
TANEY-OZARK-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...NEVADA...
APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...CAMDENTON...
LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR...BUFFALO...
LEBANON...JOPLIN...CARTHAGE...GREENFIELD...SPRINGFIELD...
MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NEOSHO...
AURORA...MOUNT VERNON...NIXA...OZARK...AVA...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA
336 PM CDT SAT MAY 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. 

SURFACE HIGH PRESSURE WILL BUILD INTO SOUTHEAST KANSAS AND THE
MISSOURI OZARKS TONIGHT...BECOMING CENTERED ALONG THE ARKANSAS AND
MISSOURI STATE LINE BY DAYBREAK SUNDAY MORNING. THIS WILL ALLOW THE
AIR NEAR THE GROUND TO COOL RAPIDLY WITH TEMPERATURES FALLING INTO
THE 30S OVERNIGHT. FROST WILL LIKELY DEVELOP...ESPECIALLY IN VALLEYS AND
LOW LYING AREAS WHERE COLDER AND DENSER AIR WILL SETTLE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

DSA
000 
WWUS73 KSGF 040813
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 AM CDT SUN MAY 4 2008

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM SUNDAY...

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041300-
/O.CON.KSGF.FR.Y.0002.000000T0000Z-080504T1300Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
313 AM CDT SUN MAY 4 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

SURFACE HIGH PRESSURE HAS BUILT INTO SOUTHEAST KANSAS AND THE
MISSOURI OZARKS. WITH CLEAR SKIES AND LIGHT WINDS ACROSS THE
AREA...TEMPERATURES WILL FALL TO THE MIDDLE AND UPPER 30S IN MANY
AREAS. FROST WILL DEVELOP... ESPECIALLY IN VALLEYS AND LOW LYING
AREAS WHERE COLDER AND DENSER AIR WILL SETTLE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

ANGLE
000 
WWUS73 KSGF 041311
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
811 AM CDT SUN MAY 4 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041415-
/O.EXP.KSGF.FR.Y.0002.000000T0000Z-080504T1300Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
811 AM CDT SUN MAY 4 2008

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES HAVE WARMED TO ABOVE FREEZING UNDER FULL SUNSHINE
EARLY THIS MORNING. THUS...THE FROST ADVISORY HAS BEEN ALLOWED TO
EXPIRE.

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at May 3, 3:23 AM CDT, 10 minutes earlier.

Area forecast discussion, May 3, 3:23 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 AM CDT SAT MAY 3 2008

.DISCUSSION...

THE FORECAST CHALLENGES DEAL WITH FROST POTENTIAL SUNDAY NIGHT
AND PRECIPITATION CHANCES NEXT WEEK.

AN OCCLUDED UPPER LEVEL STORM SYSTEM CENTERED OVER WISCONSIN
CONTINUES TO TRACK NORTHEAST. SATELLITE SHOWS A CLASSIC COMMA
SIGNATURE WITH ASSOCIATED LOWER CLOUDS ON THE BACKSIDE OF THIS
LOW BEGINNING TO PIVOT THROUGH THE OZARKS. CLOUDS WILL PROGRESS
FROM WEST TO EAST ACROSS THE AREA TODAY WITH GRADUAL CLEARING AS
THE UPPER LEVEL SYSTEM MOVES INTO CANADA. WINDS WILL BE STRONGEST
DURING THE MORNING AND WEAKEN DURING THE AFTERNOON AS THE
PRESSURE GRADIENT RELAXES. TEMPERATURES WILL BE UNSEASONABLY COOL
TODAY WITH HIGHS IN THE UPPER 50S AND LOWER 60S.

A 1027MB SURFACE HIGH CENTERED OVER WYOMING WILL BUILD SOUTHEAST
OVER THE WESTERN OZARKS TONIGHT. THE NAM AND GFS BOTH PROG THE
CENTER OF THE SURFACE HIGH SETTLING OVER SOUTHWEST MISSOURI
OVERNIGHT. RADIATIONAL COOLING WILL KICK IN WITH CLEAR SKIES AND
LIGHT WINDS. WITH FORECAST DEWPOINTS IN THE LOWER 30S AND
FORECAST LOWS IN THE LOW TO MID 30S...THERE WILL BE THE POTENTIAL
FOR FROST TO DEVELOP. A FROST ADVISORY WILL BE ISSUED FOR MOST OF
THE FORECAST AREA WITH THIS PACKAGE.

SURFACE HIGH PRESSURE WILL BUILD EAST OF THE AREA SUNDAY WITH THE
RETURN OF SOUTHERLY FLOW AND THE BEGINNING OF A WARMUP. DRY
WEATHER WILL CONTINUE BEFORE CHANCES FOR RAIN INCREASE EARLY NEXT
WEEK.

THE GFS AND ECMWF PROG ANOTHER UPPER LEVEL STORM SYSTEM TO SETTLE
NEAR BAJA CALIFORNIA EARLY NEXT WEEK. SOUTHERLY FLOW WILL
INCREASE AHEAD OF THIS SYSTEM WITH GULF MOISTURE RETURNING.
ISENTROPIC ANALYSIS SHOWS MOISTURE SURGING NORTH INTO THE PLAINS
WITHIN THE 300 TO 310K LAYER. MOISTURE WILL BEGIN TO MOVE INTO
EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI MONDAY MORNING.
FORECAST SOUNDINGS DEPICT A GRADUAL MOISTENING OF A 950-800 MB DRY
LAYER THROUGH THE DAY. HAVE CARRIED SLIGHT CHANCES FOR
THUNDERSTORMS IN THE WESTERN SECTIONS OF THE CWA WITH BETTER
CHANCES FOR RAIN MONDAY NIGHT.

THE PATTERN WILL REMAIN UNSETTLED THROUGH THE MIDDLE OF THE WEEK
WITH DISTURBANCES EJECTING OUT AHEAD OF THE BAJA LOW...A WEAK
SURFACE FRONT APPROACHING THE CENTRAL OZARKS WEDNESDAY AND THE
UPPER LEVEL LOW TRACKING THROUGH THE OZARKS THURSDAY. SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY WITH THE BEST CHANCES
ARRIVING WITH THE PASSAGE OF THE UPPER LEVEL LOW.

ANGLE

&&

.AVIATION...

STRATUS WILL OVERSPREAD THE AREA THIS MORNING AS A SECONDARY COLD
FRONT PUSHES ACROSS THE REGION. MVFR CEILINGS AROUND 3 KFT WILL
AFFECT THE JOPLIN AND SPRINGFIELD TERMINALS THROUGH THE MORNING WITH
CLEARING BY THIS AFTERNOON. GUSTY WEST TO NORTHWEST TO AROUND 20
KTS WILL PERSIST MUCH OF TODAY. SURFACE WINDS WILL SUBSIDE THIS
EVENING AS HIGH PRESSURE BUILDS INTO THE OZARKS.

FOSTER

&&

.CLIMATE...

LOCATION          MAY 4TH RECORD LOWS
SPRINGFIELD            31 (1907)
JOPLIN                 33 (1954)
WEST PLAINS            30 (1954)
ROLLA VICHY            31 (1954)

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY FROM 3 AM TO 8 AM CDT SUNDAY FOR MOZ055-066>069-
     077>081-088>096-101>105.

KS...FROST ADVISORY FROM 3 AM TO 8 AM CDT SUNDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 2, 8:11 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
811 PM CDT FRI MAY 2 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
811 PM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

 COLD TEMPERATURES ARE AGAIN EXPECTED SATURDAY NIGHT WITH
 LOW IN THE MID TO UPPER 30S POSSIBLE.  WITH A CLEAR SKY
 AND LIGHT WIND...SOME PATCHY FROST WILL BE POSSIBLE...
 ESPECIALLY OVER CENTRAL MISSOURI.

 UNSETTLED WEATHER RETURNS MONDAY AND WILL PERSIST THROUGH THE
 WEEK AS AN ACTIVE PATTERN SETS UP. SEVERAL ROUNDS OF
 THUNDERSTORM ACTIVITY ARE EXPECTED ACROSS SOUTHEAST KANSAS AND
 THE MISSOURI OZARKS. AT THIS TIME...SEVERE THUNDERSTORMS ARE NOT
 EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:15 PM CDTRiver Flood WatchSGFVernon2 hr
May 2, 9:22 PM CDTRiver Flood WarningSGFVernon35 hr

Nearby

Frost Advisories in Missouri, 2008Frost Advisories in Kansas, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.